| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, a crack was observed near the center of the optic, which appeared to have resulted from pressure after the lens exited the cartridge.The company¿s injector was used together with a compatible cartridge, which is the appropriate configuration.The surgeon immediately cut out and removed the lens.No harm to the patient.Additional information was received indicating that the lens was replaced with another lens from the same company, with the same model and diopter.